# SDR AWXA9500144

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147AW
- Make and model: Boeing 737297
- Aircraft serial: 22630
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 510
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING REPAIR OF FUSELAGE SKIN CRACK, STRINGER 16L FOUND CRACKED APPROXIMATELY .5 INCHES AT FWD END OF WING SCAN LIGHT ASSEMBLY, APPROXIMATELY STATION 510.  REPAIRED IAW SRM 53-10-3, DETAIL VI.  (W)
